Thread: D-bol Making Me Mean?
01-04-2006, 02:12 PM #1
D-bol Making Me Mean?
I have been using d-bol for about 4 weeks now at 40mg. per day with some deca and I'm about to start adding sustanon to it. I have gotten great results. I'm strong as hell, and getting huge.
I just noticed about a week ago though that I am VERY short fused (not like me at all) and I'm ready to just f'n kill someone.
Is this the d-bol or is it the combination?
Also, how long after going off until I get back to normal?
01-04-2006, 03:04 PM #2
Roid rage is a myth and it's probably all in your head. When I'm on certain compounds I sometimes sweat a lot more causing me to get irritated. Its not the gear itself but some of the minor sides that are associated with it.
Also, why are you adding the sustanon now after 4 weeks? You really should have started it the same time as the Deca and D-bol..............
01-04-2006, 03:11 PM #3
01-04-2006, 03:17 PM #4
Sus should have been started at the same time....This way when your comming off the dbol the sus would have been kicking into full gear. When im on gear it just gives me more self confidence. More confidence then i may need but it doesnt make me feel like acting violent. Neways get on that sus ASAP bud
01-04-2006, 03:55 PM #5Originally Posted by Dexta
01-04-2006, 04:09 PM #6Associate Member
- Join Date
- Jul 2005
When you feel like you are losing your temper then walk away from everyone until you relax.
01-04-2006, 04:14 PM #7
I know I know. I just couldn't get the sus. My supplier got a little flakey. I just found another one though and have it coming in a couple days.
I try to remain cool headed but really have a hard time with it. Maybe it is all psychological? I know I have great confidence...maybe that's it?
01-04-2006, 04:17 PM #8Originally Posted by ironmike250
It definitely is brotha.
Maybe you're pissed off b/c you know you should have waited until you had all your gear before you started? Hey, it's a possibility................
01-04-2006, 06:57 PM #9Female Member
Originally Posted by Jayhova16
- Join Date
- Aug 2005
01-05-2006, 02:20 AM #10
01-05-2006, 09:46 AM #11
its not all psychological, when you have elevated test levels you will definitely feel a lot more hot headed like a teenager. Its like having the reasoning of an adult but feeling like exploding at the smallest things. Just try and reason with yourself when you want to punch a wall and break your hand or something
01-05-2006, 09:50 AM #12Originally Posted by Dexta
01-05-2006, 09:54 AM #13Member
- Join Date
- Apr 2004
01-05-2006, 10:12 AM #14
yeah lol stay happy. i dont feel affected by gear, altho when i ran sust only last april/may i felt more aggressive. learn to control it, as mother always says- "count to 10" hahaha. just remind yourself that its just the hormones, and re evaluate the situation
01-05-2006, 10:18 AM #15Originally Posted by hardgainer1
Thanks for all the input bros.!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)